Couldn't find what you looking for?

TRY OUR SEARCH!


Hello. I'm 34 year old male and five years ago I was diagnosed with asthma. All this time I used drug called Flovent and few weeks ago I started to suffer from tongue swelling.
Doctor told me that this is probably due to drug I'm using and recommended me some Ventolin. So, I started using it about two weeks ago and I'm satisfied with the effect.
But there is one problem- I started to suffer from frequent headaches and don’t know what to do about this because the usual pain killers can't help me. Is it possible that this Ventolin is causing me these headaches?

Loading...


Hello. I'm very sorry to say but there is a big chance that this drug is really causing you those headaches.
A friend of mine was also using it and he also developed problems with headaches and muscle cramps. In the beginning he was very satisfied with anti-asthmatic effects of this drug but headaches were killing him.
He talked with his doctor and he told him that this is very good medication but, unfortunately, it has some side effects.
The most common side effects are heart palpitation, muscle cramps, headaches, premature contractions during pregnancy and psychotic reactions.
Doctor couldn’t do anything else but prescribe him some other anti-asthmatic medication. Talk with your GP about possible drug switch!
Reply

Loading...

that is my dilemma today...ive been taking ventolin salbutamol rotacap for three weeks...i had this headache and pressure in my head....thats so disgusting, i was satisfied with the effects at first (two weeks) but this drug gave me the headache in the third week,, been suffering for five days now..i stop taking ventolin because i'm okay now with my asthma, ur quest is my quest too before until my cousing whose a doctor said about the side effects of ventolin. im now waiting to wean all the effects of ventolin n my system to eliminate this headache.
Reply

Loading...

that is my dilemma today...ive been taking ventolin salbutamol rotacap for three weeks...i had this headache and pressure in my head....thats so disgusting, i was satisfied with the effects at first (two weeks) but this drug gave me the headache in the third week,, been suffering for five days now..i stop taking ventolin because i'm okay now with my asthma, ur quest is my quest too before until my cousing whose a doctor said about the side effects of ventolin. im now waiting to wean all the effects of ventolin n my system to eliminate this headache.
Reply

Loading...

I was just prescribed ventolin because my blood oxygen level was low and the dr thought I might have pneumonia. On taking the first two puffs, after careful education by the pharmacist, I thought my head would explode or burn up whichever came first. Since my blood oxygen is 95 percent, I think I can do on 95 percent until the pneumonia clears. Thanks but no thanks. Migraines have followed me since 1986 and are usually around the corner waiting unless they are already here. I don't have to ask for one.
Reply

Loading...